In association with the makers of Nurofen and Gaviscon

Lemsip Max Cold + Flu Capsules

Lemsip Max Cold + Flu Capsules

16 capsules
Now £3.51
Was £3.99 You save £0.48

Please note images are for illustration purposes and may differ from the product(s) you receive.

Lemsip Max Cold & Flu Capsules provides relief of colds and flu including aches and pains, nasal congestion and the lowering of temperature.

Lemsip Max Cold & Flu Capsules cold and flu capsules from Lemsip are an effective way of dealing with heavy cold and flu symptoms and can be convenient especially for those on the go. The painkiller and decongestant work fast and relieve symptoms such as headache, body aches, blocked nose, fever, and sore throat. They also contain caffeine that can give you that extra boost you need when your feeling under the weather.

Lemsip Max. For treating symptoms of cold & flu. Always read the label.

How to take Lemsip Max Cold & Flu Capsules:

  • Adults and children aged 12 years and above should take 2 capsules every 4 hours. No more than 8 in 24 hours.
  • Children aged 6-12 years: 1 capsule every 4 hours. No more than 4 in 24 hours.

Lemsip Max Cold & Flu Capsules contains:

1000mg Paracetamol, 12.2mg Phenylephrine hydrochloride, 50mg Caffeine per two capsule dose.

Lemsip Max. For treating symptoms of cold & flu. Always read the label.

Why shop with YourPharmacy?

  • Reckitt Benckiser

    We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

  • GPhC

    We are registered with the GPhC (9010315).

  • Powered by Chemist Direct

    We are powered by Chemist Direct, the UK's largest online pharmacy service.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply